# SDR 95ZZZX6053

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6834C
- Make and model: Cessna 421C
- Aircraft serial: 421C0476
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Right Side
- Part time: 1,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK IN CRANKCASE STARTING AT TOP CASE FLANGE BOLT DOWN UNDER ENGINE DATA PLATE, THEN DOWN BETWEEN NR 3 AND NR 5 CYLINDERS.  CRACK IS 8 INCHES LONG.  LEFT ENGINE HAD A CRACK SAME AREA 96 HOURS AGO.
